# SDR SWAA2024031354415

- Difficulty date: February 21, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EMERGENCY EXIT HATCH COVER PLATE 832CZ CRACKED ON EDGES<[01] REMOVED AND REPLACED THE 832CZ COVER PLATE ON THE L/H FORWARD OVERWING EXIT DOOR LINER IAW AMM 52-22-51.;[02] INSPECTED WORK ABOVE
